MathSciNet Relay Station
MathSciNet bibliographic data
MR1731465 (2001c:49067) 49Q05 (30C65)
David, G.; Toro, T. Reifenberg flat metric spaces, snowballs, and embeddings. Math. Ann. 315 (1999), no. 4, 641–710.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement